Analytic solutions of the Cauchy problem
Differencialʹnye uravneniâ, Tome 27 (1991) no. 3, pp. 503-510
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DE_1991_27_3_a15,
author = {Yu. F. Korobeinik and A. B. Mikhailov},
title = {Analytic solutions of the {Cauchy} problem},
journal = {Differencialʹnye uravneni\^a},
pages = {503--510},
year = {1991},
volume = {27},
number = {3},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DE_1991_27_3_a15/}
}
Yu. F. Korobeinik; A. B. Mikhailov. Analytic solutions of the Cauchy problem. Differencialʹnye uravneniâ, Tome 27 (1991) no. 3, pp. 503-510. http://geodesic.mathdoc.fr/item/DE_1991_27_3_a15/